# SDR HNAA2012051700780

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8103
- Aircraft serial: 234
- Aircraft time: 40,415 hours, 45,023 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 85410445
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF ANGLE 85410449-101, A CRACK WAS REVEALED IN FIREWALL. MEASURED 0.673" OTBD SIDE AT 1 O`CLOCK POSITION.  REMOVED DAMAGE IAW RD8-54-430.  EDDY CURRENT INSPECTED AND FOUND NO FURTHER CRACKS.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW RD8-54-430.
